# SDR AMTA200401288

- Difficulty date: October 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 14981
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 5 TO 15 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AS REQUIRED.  OPS CHECK GOOD.
